# SDR DALA2021041602226

- Difficulty date: April 13, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 92,144 hours, 41,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Bs 620 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 AWR. TRANSFERRED FROM LOG #1100871: 2 DENTS REPORTED ON DOUBLER REPAIR OF 553127-14 REV ORIGINAL AT STA 620 ABOVE STRINGER 16L. DENT #1 LOCATED 0.560 AFT OF THE FRAME AND 0.870 ABOVE THE STRINGER. DENT #2 LOCATED 0.750 AFT OF THE FRAME AND 2.560 ABOVE THE STRINGER (IN REFERENCE MON JOB #112). CORRECTIVE ACTION: SUMMARY OF NRC 00148: TEMPORARY REPAIR ON DOUBLER REPAIR AT STA 620 ABOVE STRINGER 16L WAS PERFORMED PER ER/A 553127-14 REV. C, SECTION V AND ETI-57-21-137 REV. (1780716)
